# SDR ASOA2013051703613

- Difficulty date: April 26, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,503 hours, 17,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD CORRODED IN MULTIPLE LOCATIONS BETWEEN FS 310 -349.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
